# SDR AWXA200601584

- Difficulty date: September 2, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 58,282 hours, 41,033 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435287
- Part serial: 1066
- Condition: Debonded
- Location: Rt Wing
- Part time: 58,282 hours, 41,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DISBOND AREA AT AFT INBD CORNER OF RT OUTBD AFT FLAP.  REPAIRED DISBONDED AREA AT AFT INBD CORNER OF RT OUTBD AFT FLAP IAW B737-300, SRM 57-70-10-2R, REPAIR NR 4, FIG 202.
